# SDR QXEA200600456

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 11,222 hours, 8,257 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 536113
- Part serial: 3335
- Condition: Malfunctioned
- Location: Audio
- Part time: 9,214 hours, 6,629 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON TAXI FOR FLIGHT 2316 LOST COM 1 AND 2 AND STANDBY TAXIING OUT.  RETURNED TO THE GATE.  REMOVED AND REPLACED AUDIO ELECTRONIC CONTROL UNIT AND CAPT'S AUDIO CONTROL PANEL IAW CRJ AMM TASK 23-51-01-000-801-A01 & 23-51-01-400-801-A01, 23-51-04-000-801-B01 & 23-51-01-400-801-BO1.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
